Volume 9 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

On the Ozsvath-Szabo invariant of negative definite plumbed 3-manifolds

András Némethi

Geometry & Topology 9 (2005) 991–1042

DOI: 10.2140/gt.2005.9.991

Forward citations
J A Baldwin, Heegaard Floer homology and genus one, one-boundary component open books, Journal of Topology 1 (2008) 963
A I Stipsicz, Z Szabo, J Wahl, Rational blowdowns and smoothings of surface singularities, Journal of Topology 1 (2008) 477
M TANGE, Ozsváth Szabó's correction term and lens surgery, Mathematical Proceedings of the Cambridge Philosophical Society 146 (2009) 119